Follow
Mahadi Ddamulira
Mahadi Ddamulira
Department of Mathematics, Makerere University
Verified email at mak.ac.ug - Homepage
Title
Cited by
Cited by
Year
On a problem of Pillai with Fibonacci numbers and powers of 2
M Ddamulira, F Luca, M Rakotomalala
Proceedings-Mathematical Sciences 127 (3), 411-421, 2017
462017
On a problem of Pillai with k–generalized Fibonacci numbers and powers of 2
M Ddamulira, CA Gómez, F Luca
Monatshefte für Mathematik 187 (4), 635-664, 2018
362018
Repdigits as sums of three Padovan numbers
M Ddamulira
Boletín de la Sociedad Matemática Mexicana 26 (2), 247-261, 2020
332020
Tribonacci numbers that are concatenations of two repdigits
M Ddamulira
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2020
282020
Padovan numbers that are concatenations of two distinct repdigits
M Ddamulira
Mathematica Slovaca 71 (2), 275-284, 2021
242021
Fibonacci numbers which are products of two Pell numbers
M Ddamulira, F Luca, M Rakotomalala
The Fibonacci Quarterly 54 (1), 11-18, 2016
212016
On the problem of Pillai with k-generalized Fibonacci numbers and powers of 3
M Ddamulira, F Luca
International Journal of Number Theory 16 (7), 1643-1666, 2020
192020
On the x–coordinates of Pell equations which are k–generalized Fibonacci numbers
M Ddamulira, F Luca
Journal of Number Theory 207, 156-195, 2020
182020
On a problem of Pillai with Fibonacci numbers and powers of 3
M Ddamulira
Boletín de la Sociedad Matemática Mexicana 26 (2), 263-277, 2020
172020
On the --coordinates of Pell equations that are products of two Lucas numbers
M Ddamulira
The Fibonacci Quarterly 58 (1), 18-37, 2020
10*2020
On the --coordinates of Pell equations that are products of two Padovan numbers
M Ddamulira
INTEGERS: Electronic Journal of Combinatorial Number Theory 20, 2020
92020
On the problem of Pillai with Tribonacci numbers and powers of 3
M Ddamulira
Journal of Integer Sequences 22 (5), Art. 19.5.6, 2019
92019
On the x-coordinates of Pell equations that are sums of two Padovan numbers
M Ddamulira
Boletin de la Sociedad Matematica Mexicana 27, 1-23, 2021
82021
Perrin numbers that are concatenations of two repdigits
H Batte, TP Chalebgwa, M Ddamulira
Arabian Journal of Mathematics 11 (3), 469-478, 2022
72022
Tribonacci numbers that are concatenations of two repdigits, RACSAM 114, 203,(2020)
M Ddamulira
7
Padovan numbers which are palindromic concatenations of two distinct repdigits
TP Chalebgwa, M Ddamulira
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2021
62021
Repdigits as sums of three balancing numbers
M Ddamulira
Mathematica Slovaca 70 (3), 557-566, 2020
62020
On the problem of Pillai with Padovan numbers and powers of 3
M Ddamulira
Studia Scientiarum Mathematicarum Hungarica 56 (3), 364-379, 2019
62019
On the multiplicity in Pillai's problem with Fibonacci numbers and powers of a fixed prime
H Batte, M Ddamulira, J Kasozi, F Luca
Glasnik matematički 57 (2), 185-201, 2022
52022
The x-coordinates of Pell equations and sums of two Fibonacci numbers II
M Ddamulira, F Luca
Proceedings - Mathematical Sciences 130 (1), Art. 58, 2020
52020
The system can't perform the operation now. Try again later.
Articles 1–20